Stable Reflexive Sheaves.
Mathematische Annalen, Tome 254 (1980), pp. 121-176
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
stable rank 2 reflexive sheaves, Chern class, correspondence to generically local complete intersection Cohen-Macaulay curves, spectrum of reflexive sheaf, stratification of moduli space, vanishing theorems
@article{MAN_1980__254_163486,
author = {Robin Hartshorne},
title = {Stable {Reflexive} {Sheaves.}},
journal = {Mathematische Annalen},
pages = {121--176},
year = {1980},
volume = {254},
zbl = {0431.14004},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__254_163486/}
}
Robin Hartshorne. Stable Reflexive Sheaves.. Mathematische Annalen, Tome 254 (1980), pp. 121-176. http://geodesic.mathdoc.fr/item/MAN_1980__254_163486/